# SDR DALA2019040502209

- Difficulty date: April 5, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 50,808 hours, 34,988 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH AFT OVERWING EMERGENCY EXIT LIGHT VERTICAL STRIPS ARE INOPERATIVE. MAINTENANCE REPLACED THE OVERWING EMERGENCY EVACUATION BATTERY PACK IAW B717 AMM 33-51. EMERGENCY LIGHTS OP NORMAL. (LP #5836814)
